# SDR TWAA0010413

- Difficulty date: June 19, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N918TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49367
- Aircraft time: 44,803 hours, 22,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT,  FLOOR SUPPORT WAS CORRODED AT STA 160 TO 200, LBL 55.  REPLACED SUPPORT PER DOUGLAS DRAWING 9936534. TREATED AND PAINTED PER SRM 51-10-3.  ---CLOSED---
